# SDR AALA20120925018

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 99,567 hours, 16,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT FOUND CRACK INDICATION LOCATED ON LEADING EDGE OF NUMBER 10 SLAT AT APPROXIMATELY 42 INCHES FROM OUTBOARD END ON LOWER SURFACE AT FIRST FASTENER LOCATION FROM FORWARD.  INSTALLED DOUBLER REPAIR PER SRM 57-43-01-2R.
